El Kaddouri, A. and El Fahri, K. and H'Michane, J. and Moussa, M. (2015) The class of order-almost limited operators on banach lattices. Acta Mathematica Universitatis Comenianae, 84 (1). pp. 97-102.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

We introduce and study the class of order-almost limited operators and derive the following interesting consequence the domination property of this class of operators, a characterization of the property (d). Then, we characterize Banach lattices E and F on which each operator from E into F that is order-almost limited and weak almost limited is an almost limited operator. © 2015, Univerzita Komenskeho. All rights reserved.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/4047

Actions (login required)

View Item View Item